# SDR SWIA2025F01372

- Difficulty date: July 28, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACKED CLIP ANGLE LOCATED AT FS 625.30 AT STGR 14R INTERSECT COMMON TO THE AIRCRAFT SKIN. (MARKED) (S/N#00522)   (C-CHECK RO 09/24/2025)INSTALLED NEW CLIP INTERCOSTAL LOCATED AT FS 625.30 AT STGR 14R INTERSECT COMMON TO THE AIRCRAFT SKIN NEW P/N: 601-35012-43 . REF CRJ200 SRM 51-42-06 AND DWG 601-35012 REV: D. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUE CARD FOR DETAILS.
